Hi and welcome to the site. Let me understand your question. Are you saying you are going to jump at 2mg? There are a few questions that I need to ask. Not trying to be nosy, but it is applicable. First, what does were you prescribed, and second how long were you on them?
A quick answer is a fast yes. You will experience wd's if you have been on them for a time. The best thing to do would be to taper down and then jump.
You can go to Pattishan's avatar and click on it. She gives her experience with subs usage and taper plan.
Let us know the answers to the questions, and how you are doing.
Best of luck,
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2010 • 3 answers
Posted 25 Nov 2011 • 3 answers
Posted 4 Jan 2012 • 2 answers
Posted 3 Feb 2012 • 2 answers
Posted 3 Feb 2012 • 1 answer